# SDR 20000412SH037

- Difficulty date: March 5, 2000
- Submitted: April 12, 2000
- Operation: Air carrier
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- Aircraft time: 3,308 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support Bracket
- Part number: 407023800118
- Condition: Cracked
- Location: Tail Boom
- Part time: 1,902 hours
- Component: Tailboom Assy, Bell
- Component part number: 407030801101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND SUPPORT WITH STRESS CRACKS IN RADIUS FROM WHEN THE SUPPORT WAS MANUFACTURED.  (X)
